MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T505U
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Insufficiency (1715); No Information (3190)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.The dhr review was performed on the device; there were no correlations / issues identified regarding manufacturing.There were no n on-conformances (ncmrs) identified and no deviations noted against the device could impact this event.The device was manufactured per approved and released manufacturing processes and the device met all applicable manufacturing specifications prior to release for distribution.
 
Event or Problem Description
Medtronic received information that 11 months post implant of this aortic bioprosthetic valve, the patient was being considered for valve replacement.Subsequently 23 days later, the patient underwent an attempted replacement procedure with a transcatheter valve (valve-in-valve).The attempted valve-in-valve implant was unsuccessful due to patient anatomy and this device remains implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received that 11 months post implant of this aortic bioprosthetic valve, an echocardiogram showed aortic insufficiency and elevated gradients.Subsequently a non-medtronic valve was implanted valve-in-valve.No additional adverse patient effects were reported.Corrected the aware date.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6958809
Report Number2025587-2017-01870
Device Sequence Number19003450
Product Code LWR
UDI-Device Identifier00643169534100
UDI-Public00643169534100
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2019
Device Model NumberT505U
Device Catalogue NumberT505U225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight109